On new faster fixed point iterative schemes for contraction operators and comparison of their rate of convergence in convex metric spaces

Document Type : Research Paper


Babec s-Bolyai University, Department of Mathematics, Cluj-Napoca, Romania, Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy, Cluj-Napoca, Romania


In this paper we present new iterative algorithms in convex metric spaces. We show that these iterative schemes are convergent to the fixed point of a single-valued contraction operator. Then we make the comparison of their rate of convergence. Additionally, numerical examples for these iteration processes are given.


Volume 8, Issue 1
July 2017
Pages 353-388
  • Receive Date: 25 April 2017
  • Revise Date: 13 May 2017
  • Accept Date: 04 June 2017